# SDR KBM2005F00010

- Difficulty date: February 11, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N966SH
- Make and model: Snias AS350B2
- Aircraft serial: 3787
- Aircraft time: 1,096 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 5050031904
- Part serial: 25037
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DG INTERMITTENT IN FLIGHT, 2 KNOBS LOOSE, REMOVED AND REPLACED. (K)
